# SDR C2XA02BT018

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DECLARED EMERGENCY FOR SMOKE IN CABIN, SEEMED TO BE COMING FROM NR 2 PACK.  MAINTENANCE RAN NR 2 PACK IAW EMB145 MM 21-51-00, NO SMOKE DETECTED.  REPEATED PROCESS SEVERAL TIMES, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
